MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS TRANSVERSE CONNECTOR 60MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS TRANSVERSE CONNECTOR 60MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48551071
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when torquing the transverse connector set screw, the transverse connector broke.It was the piece that snaps onto the rod that broke.The counter torque was used.All other blockers were final tightened.The set screw was removed from the connector, and the entire connector was replaced.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.Manufacturing records were reviewed and no manufacturing anomalies were reported.The visual examination confirmed a fracture overload situation.The possible root causes include: excessive tightening torque applied, previous damage to the clip during insertion.
 
Event or Problem Description

Brand Name
OASYS TRANSVERSE CONNECTOR 60MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6104746
Report Number0009617544-2016-00458
Device Sequence Number16312477
Product Code KWP
UDI-Device Identifier04546540596086
UDI-Public(01)04546540596086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48551071
Device Lot NumberPZA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2016
Supplement Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1